answersLogoWhite

0


Best Answer

I'm assuming you mean pseudophedrine (Sudafed). Yes, this combination is fine for most people and is actually commercially available (Advil Cold and Sinus). However, you need to talk to your doctor or pharmacist to determine if taking either of these (alone) is appropriate for you.

User Avatar

Wiki User

โˆ™ 2007-06-12 19:32:14
This answer is:
User Avatar
Study guides

Focus on Core Concepts

Try to have a straight schedule

Learn from people

Try to rest and meditate

โžก๏ธ
See all cards
3.99
โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…
75 Reviews

Add your answer:

Earn +20 pts
Q: Can you take ibuprofen and suphedrine at the same time?
Write your answer...
Submit
Still have questions?
magnify glass
imp
People also asked